Amphibian Diversity on Floating Meadows in Flooded Forests of the Peruvian Amazon

Upton, Katy, Warren-Thomas, Eleanor, Rogers, Isabel and Docherty, Emma (2014) Amphibian Diversity on Floating Meadows in Flooded Forests of the Peruvian Amazon. Herpetological Review, 45 (2). pp. 209-212. ISSN 0018-084X

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 14 Aug 2014 13:32
Last Modified: 20 Sep 2020 23:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/49909
DOI:

Actions (login required)

View Item View Item